# SDR DALA2018022001044

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 68,504 hours, 18,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR.
